Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

June 11, 2021Bland County, Virginia

NWS Blacksburg, VA issued this special weather statement at Jun 11, 2021, 5:55 PM EDT for Bland County, Virginia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2021, 5:55 PM EDT (21:55 UTC)
Expired
Jun 11, 2021, 6:45 PM EDT
In force
50 min
Issued by
NWS Blacksburg, VA

County Bland County, VA

The radar

The Roanoke radar (KFCX), 66 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

452 
WWUS81 KRNK 112155
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
555 PM EDT Fri Jun 11 2021

VAZ009-010-012-112245-
Bland-Wythe-Smyth-
555 PM EDT Fri Jun 11 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT 
NORTHEASTERN SMYTH...CENTRAL BLAND AND NORTHWESTERN WYTHE COUNTIES...

At 555 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mechanicsburg to near Atkins. Movement
was southeast at 30 mph.

Locations impacted include...
Bland...
Rural Retreat...
Ceres...
Mount Rogers National Recreation Area...
Long Spur...
Nebo...
and Mechanicsburg.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3723 8095 3718 8090 3718 8089 3717 8087
      3715 8086 3712 8089 3711 8093 3710 8092
      3678 8143 3695 8153
TIME...MOT...LOC 2155Z 308DEG 27KT 3716 8092 3689 8145 

$$

RAB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 3:02 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 11, 3:02 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
302 PM EDT Fri Jun 11 2021

.SYNOPSIS...
A cold front will drift southward across central and southern
Virginia this evening, triggering scattered showers and
thunderstorms which may produce heavy rain and localized
flooding. A stronger cold front will pass across the Appalachian
chain on Sunday, bringing a return of dry weather as high
pressure builds in from the Upper Midwest.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 302 PM EDT Friday...

...Flash flooding concerns continue through this evening as a
backdoor front sags south into the region...

Radar continues to reflect numerous showers and storms across the
region as of 250 PM EDT Friday. There are two areas of focus right
now one of which is along the VA/NC line toward Danville and the
other is from northern Greenbrier Co. West Virginia/Bath Co.
Virginia east along Route 60 and I-64 toward Charlottesville. These
two areas continue to see the most coverage of storms at this time
along with concerns for flash flooding. In between there remains a
bit of a lull with hit or miss activity streaming through. This
includes locations such as Roanoke, Lynchburg, Blacksburg, and even
down into the North Carolina mountains.

Overall coverage will continue to pick up as we work into the
remainder of the afternoon as shortwave energy works along our
boundary slowly sagging south. The front currently remains locked
across north central West Virginia back east into central
Virginia/southern Maryland where upwards of 6-10 inches of rain has
fallen over the last 36 hours. Hi-res model guidance continues to
hold the heaviest rain in these same locations but as we trend
further in time toward 20-23z the focus will transition to areas
along and north of the I-64 corridor toward the Alleghany
Highlands/central Blue Ridge where the front looks to push in.

Low level moisture remain abundant out ahead of the boundary with
PWATS  running anywhere between 1.5 to 1.9 inches. The highest of
these PWAT values reside to our east over the Piedmont where a
little extra storm fuel resides in the form of SBCAPE values of
1,000 to 2,000 j/kg. Speaking of CAPE our overall severe weather
threat will remain meager into this evening. One or two warnings may
pop up for strong gusty winds in areas south and east of Danville.

Any thunderstorm activity will quickly wane with the loss of heating
after 0z/8pm this evening. Shower activity will remain through the
overnight as our front is slow to drift through. Pockets of drizzle
and patchy fog will be more likely noted for most with ample low
level moisture remaining in play.

By Saturday morning, the front should sag as far south as the VA/NC
line back up along the US-460 Stretch into southern West Virginia.
South of the boundary the threat for showers and isolated
thunderstorm activity will remain. North of the boundary a few
showers will be possible with some clearing by late afternoon as
drier air drains in from the north. Severe weather concerns look to
be confined to central and eastern North Carolina but the concern
for a few localized instances of flash flooding remain possible
across the North Carolina mountains/foothills along with the
Virginia lower Piedmont/Southside as PWATS remains between 1.5 to
1.7 inches.

By late Saturday afternoon and evening the front should continue
further south allowing the faucet to finally shutdown across the
region. Temperature wise expect highs in the low to mid 70s west of
the Blue Ridge with mid to upper 70s out east thanks to abundant
cloud cover/showers pivoting through.

Confidence remains at or above average through the near term period.
Moderate coverage for timing and placement of storms for the
remainder of this evening into Saturday.

 Previous Forecast Discussion...

Scattered showers and thunderstorms beginning to increase
across the region. While most models hold the heaviest rainfall
to our north for a while, with the backdoor front sagging
southwest with time, the threat for heavy rainfall will increase
considerably across the CWA this afternoon from 18Z onward with
a significant threat for localized areas of flooding or flash
flooding from efficient rain producing thunderstorms. The
greatest threat will remain in the Moderate ERO located
along/near the I-64 corridor. This includes cities such as
Lewisburg, White-Sulphur Springs, Covington, Union, Clifton
Forge, Lexington, Buena Vista, Amherst, Buckingham, Lynchburg,
Roanoke, and Bedford. Flooding threat will gradually shift south
and west overnight and into Saturday with the I-77 corridor
perhaps becoming more of a focus at that time.

Cannot rule out an isolated wet downburst or marginal severe
hail, but severe weather is not the main concern today.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 214 PM EDT Friday...

Disorganized showers Saturday night and weak disturbances Sunday and
Monday...

After the front passes to our south, the atmosphere will be a bit
drier and cooler than the very muggy summery conditions of the past
week. PWATs will drop to normal levels, and showers will as a result
have less "fuel" in the tank to create heavy rainstorms. Showers
overnight Saturday will become fewer and further between, as well as
less intense.

Sunday and Monday both see weak troughing arriving from the west
help form scattered showers, but with less moisture available to
them, will be on the weaker side. Showers will also be more likely
to form in the western half of the CWA, over the mountains.

Temps will be cool overnight Saturday and then recover to near
normal for Sunday and Monday.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 214 PM EDT Friday...

Quieter and cooler weather through the next week...

A weak surface trough will provide weak support for some isolated
showers Tuesday, but the environment will be dry enough that it
should pass us by with little fanfare. An upper cutoff low begins to
form over Eastern Canada, so synoptic scale flow will be drier and
come from the northwest. No organized storms are expected to form
with a drier setup over the next week. No shower coverage expected
through the end of this forecast period after Tuesday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 212 PM EDT Thursday...

Persistent MVFR/IFR conditions remain this afternoon/evening with
numerous showers and storms across southwest Virginia, southern West
Virginia and the North Carolina mountains.

Numerous showers and storms continue to promote poor flying
conditions at all TAF sites heading into tonight. Current radar as
of 2PM continues to show a widespread shower and thunderstorm
activity across the VA/NC line from KDAN back to KGSO leading to
pockets of MVFR/IFR conditions. Elsewhere it's a mix of VFR/MVFR
conditions with pockets of showers and storms north of KLWB and KLYH
back south to KBLF/KROA/KBCB.

Overall coverage of shower and storm activity will continue to
increase into the peak heating hours of the afternoon as a wave of
energy passes along the stalled boundary draped across the area.
Activity looks to slowly wane after 01z per hi-res model guidance
with leftover shower activity continuing at all TAF sites into the
overnight as our front backdoors it's way south toward the VA/NC line

Rain rates may become heavy in some of the stronger storms,
resulting in spots where visibility falls below 1/2SM in the
downpours. Locally stronger storms will also be capable of producing
strong wind gusts as well.

Even as thunderstorm activity comes to an end leftover pockets of
showers/drizzle will remain through the overnight into Saturday
morning as the front sags down toward the VA/NC line. This will
allow low ceilings and pockets of patchy fog to hang around leading
to a continuation of MVFR/IFR conditions through Saturday midday.
For now, I left a mention of fog out of the TAF sites based upon hi-
res and synoptic model coverage of showers through the overnight
period. Highest confidence for fog would be up at KBLF/KLWB/KBCB
with lower confidence further east toward KLYH/KROA/KDAN.

Winds will remain out of the south and southeast this afternoon
before slowly shifting east to northeast overnight at 5-10 kts.

Above average confidence for winds, ceilings, and visibility through
the TAF period. Moderate confidence in regards to thunderstorm
placement this afternoon/evening due to limited organization/timing
as the front drops into the region.

Extended Aviation Discussion...

With the frontal boundary established across the area, showers
and thunderstorms will develop on Saturday afternoon, though
coverage will not be a great. MVFR/IFR conditions will also be
an issue.

Expect less coverage of rainfall Saturday evening into Sunday
between two approaching fronts, but overall conditions should
improve to be mainly VFR after Saturday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ007-
     009>020-022>024-032>035-043>047-058-059.
NC...Flash Flood Watch until midnight EDT tonight for NCZ001>004-
     018>020.
WV...Flash Flood Watch until midnight EDT tonight for WVZ042>044-
     507-508.

&&

SYNOPSIS...ET/NF
NEAR TERM...ET/RAB
SHORT TERM...VFJ
LONG TERM...VFJ
AVIATION...ET/NF
Hazardous weather outlook, Jun 11, 11:49 AM EDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1149 AM EDT Fri Jun 11 2021

NCZ001>004-018>020-VAZ007-009-010-012>017-022-032-033-043-044-058-
059-121200-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth-
Bland-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Roanoke-Patrick-
Franklin-Henry-Pittsylvania-Halifax-Charlotte-
1149 AM EDT Fri Jun 11 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition, an isolated strong to severe thunderstorm producing
damaging wind gusts and/or hail is also possible this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation maybe needed for reports of flooding, flash
flooding, and any severe weather that may occur. Spotters, CoCoRahs,
and the public are encouraged to send rainfall reports to our office
via our web page, Facebook, Twitter, email to rnk.skywarn@noaa.gov,
or 866-215-4324.

NCZ005-006-121200-
Rockingham-Caswell-
1149 AM EDT Fri Jun 11 2021

This Hazardous Weather Outlook is for north central North Carolina.

.DAY ONE...This afternoon and tonight.

In addition, an isolated strong to severe thunderstorm producing
damaging wind gusts and/or hail is also possible this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation maybe needed for reports of flooding, flash
flooding, and any severe weather that may occur. Spotters, CoCoRahs,
and the public are encouraged to send rainfall reports to our office
via our web page, Facebook, Twitter, email to rnk.skywarn@noaa.gov,
or 866-215-4324.

VAZ011-018>020-023-024-034-035-045>047-WVZ042>044-507-508-121200-
Giles-Craig-Alleghany VA-Bath-Botetourt-Rockbridge-Bedford-Amherst-
Campbell-Appomattox-Buckingham-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
1149 AM EDT Fri Jun 11 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition, an isolated strong to severe thunderstorm producing
damaging wind gusts and/or hail is also possible this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation maybe needed for reports of flooding, flash
flooding, and any severe weather that may occur. Spotters, CoCoRahs,
and the public are encouraged to send rainfall reports to our office
via our web page, Facebook, Twitter, email to rnk.skywarn@noaa.gov,
or 866-215-4324.

RAB

In the hours before

Special weather statement, Jun 11, 4:14 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
414 PM EDT Fri Jun 11 2021

VAZ013-014-112100-
Pulaski-Montgomery-
414 PM EDT Fri Jun 11 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PULASKI, MONTGOMERY
COUNTIES AND THE CITY OF RADFORD...

At 413 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Prices Fork to near Grahams Forge.
Movement was east at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Christiansburg...
Radford...
Pulaski...
Dublin...
Pilot...
Allisonia...
and Claytor Dam.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3725 8055 3710 8023 3708 8028 3702 8035
      3701 8039 3702 8041 3701 8041 3700 8042
      3702 8043 3701 8044 3702 8045 3698 8049
      3701 8052 3700 8052 3694 8060 3694 8063
      3690 8068 3688 8074 3698 8084
TIME...MOT...LOC 2013Z 284DEG 12KT 3720 8053 3695 8081

RAB
Local storm report, Jun 11, 4:16 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
416 PM EDT FRI JUN 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     FLASH FLOOD      1 SSE KEELING           36.71N 79.30W
06/11/2021                   PITTSYLVANIA       VA   LAW ENFORCEMENT

            FLASH FLOODING REPORTED ALONG OLD RICHMOND
            ROAD.

&&
Local storm report, Jun 11, 4:19 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
419 PM EDT FRI JUN 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FLOOD            1 N CHATHAM             36.83N 79.40W
06/11/2021                   PITTSYLVANIA       VA   LAW ENFORCEMENT

            FLOODING REPORTED AT 200 BLOCK OF WHITTLE
            STREET IN CHATHAM.

&&
Special weather statement, Jun 11, 4:47 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
447 PM EDT Fri Jun 11 2021

NCZ019-020-112130-
Yadkin-Wilkes-
447 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WILKES AND YADKIN
COUNTIES...

At 447 PM EDT, a strong thunderstorm was located over Roaring River,
or near Ronda, moving southwest at 10 mph.

Locations impacted include...
Yadkinville...
Jonesville...
Boonville...
East Bend...
Ronda...
Nebo...
and Huntsville.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3605 8067 3618 8106 3629 8103 3627 8087
      3624 8087 3625 8081 3625 8080 3627 8078
      3623 8044 3622 8043 3621 8045 3614 8044
      3612 8046 3612 8049 3611 8051 3608 8051
      3605 8050
TIME...MOT...LOC 2047Z 061DEG 7KT 3622 8102

RAB
Special weather statement, Jun 11, 5:22 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
522 PM EDT Fri Jun 11 2021

VAZ007-010-112215-
Tazewell-Bland-
522 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN TAZEWELL AND CENTRAL BLAND COUNTIES...

At 522 PM EDT, a strong thunderstorm was located over Tiptop, or near
Tazewell, moving southeast at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bland...
Tazewell...
Ceres...
Bastian...
Burkes Garden...
Gratton...
and Tiptop.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3711 8158 3725 8148 3727 8146 3713 8104
      3702 8111 3704 8113 3702 8116 3702 8118
      3704 8120 3705 8122 3702 8129 3698 8134
TIME...MOT...LOC 2122Z 298DEG 16KT 3717 8145

RAB
Special weather statement, Jun 11, 5:55 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
555 PM EDT Fri Jun 11 2021

VAZ009-010-012-112245-
Bland-Wythe-Smyth-
555 PM EDT Fri Jun 11 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN SMYTH...CENTRAL BLAND AND NORTHWESTERN WYTHE COUNTIES...

At 555 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mechanicsburg to near Atkins. Movement
was southeast at 30 mph.

Locations impacted include...
Bland...
Rural Retreat...
Ceres...
Mount Rogers National Recreation Area...
Long Spur...
Nebo...
and Mechanicsburg.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3723 8095 3718 8090 3718 8089 3717 8087
      3715 8086 3712 8089 3711 8093 3710 8092
      3678 8143 3695 8153
TIME...MOT...LOC 2155Z 308DEG 27KT 3716 8092 3689 8145

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:16 PM EDTSpecial Weather StatementRNKCity of Galax29 min
Jun 10, 10:47 PM EDTSpecial Weather StatementRNKCarroll28 min
Jun 11, 2:46 AM EDTSpecial Weather StatementRNKAppomattox59 min
Jun 11, 12:58 PM EDTSpecial Weather StatementRNKPatrick32 min
Jun 11, 1:46 PM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania, City of Danville40 min
Jun 11, 2:17 PM EDTSpecial Weather StatementRNKCity of Martinsville28 min
Jun 11, 2:51 PM EDTSpecial Weather StatementRNKPittsylvania24 min
Jun 11, 3:05 PM EDTFlash Flood WarningRNKPittsylvania118 min
Jun 11, 3:13 PM EDTSpecial Weather StatementRNKHalifax32 min
Jun 11, 3:21 PM EDTAreal Flood AdvisoryRNKAppomattox, Buckingham114 min
Jun 11, 3:34 PM EDTFlash Flood WarningRNKAppomattox, Buckingham4 hr
Jun 11, 3:41 PM EDTSpecial Weather StatementRNKBuckingham34 min
Jun 11, 3:51 PM EDTAreal Flood AdvisoryRNKAmherst, Bedford, Campbell, City of Lynchburg3 hr
Jun 11, 4:05 PM EDTAreal Flood AdvisoryRNKAlleghany, Bath5 hr
Jun 11, 4:13 PM EDTFlash Flood WarningRNKAmherst, Bedford, Campbell, Rockbridge, City of Lynchburg4 hr
Jun 11, 4:14 PM EDTSpecial Weather StatementRNKPulaski, City of Radford46 min
Jun 11, 4:56 PM EDTAreal Flood AdvisoryRNKAlleghany, Botetourt, Rockbridge5 hr
Jun 11, 5:22 PM EDTSpecial Weather StatementRNKBland, Tazewell53 min
Jun 11, 6:01 PM EDTSpecial Weather StatementRNKBedford44 min
Jun 11, 6:21 PM EDTAreal Flood AdvisoryRNKBedford, Botetourt4 hr
Jun 11, 6:41 PM EDTSpecial Weather StatementRNKBedford34 min
Jun 11, 7:08 PM EDTAreal Flood AdvisoryRNKBedford, Campbell2 hr
Jun 11, 7:25 PM EDTAreal Flood WarningRNKAppomattox, Buckingham6 hr
Jun 11, 7:51 PM EDTAreal Flood AdvisoryRNKRoanoke, City of Roanoke, City of Salem111 min
Jun 10, 8:12 PM EDTAreal Flood AdvisoryRNKCaswell111 min
Jun 11, 12:56 PM EDTFlash Flood WarningRNKRockingham3 hr
Jun 11, 1:13 PM EDTAreal Flood AdvisoryRNKStokes, Surry, Yadkin3 hr
Jun 11, 1:24 PM EDTSpecial Weather StatementRNKCaswell51 min
Jun 11, 1:35 PM EDTSevere Thunderstorm WarningRNKStokes, Surry, Yadkin55 min
Jun 11, 1:52 PM EDTFlash Flood WarningRNKYadkin2 hr
Jun 11, 2:12 PM EDTFlash Flood WarningRNKCaswell112 min
Jun 11, 2:38 PM EDTSpecial Weather StatementRNKCaswell37 min
Jun 11, 2:52 PM EDTFlash Flood WarningRNKStokes77 min
Jun 11, 4:47 PM EDTSpecial Weather StatementRNKYadkin43 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.